IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev IPSJ-ARC Conf / Next IPSJ-ARC Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Special Interest Group on Computer Architecture (IPSJ-ARC) [schedule] [select]
Chair Toshinori Sato
Secretary Koji Kai, Keiji Kimura, Tomoaki Tsumura

Technical Committee on Integrated Circuits and Devices (ICD) [schedule] [select]
Chair Masahiko Yoshimoto (Kobe Univ.)
Vice Chair Takeshi Yamamura (Fujitsu Labs.)
Secretary Toshimasa Matsuoka (Osaka Univ.), Ken Takeuchi (Chuo Univ.)
Assistant Osamu Watanabe (Toshiba), Shinichi Ouchi (AIST), Akira Tsuchiya (Kyoto Univ.)

Conference Date Thu, Jan 31, 2013 10:00 - 17:50
Fri, Feb 1, 2013 10:00 - 15:30
Topics  
Conference Place  
Contact
Person
03-3203-4523
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Thu, Jan 31 AM 
10:00 - 10:45
(1) 10:00-10:45  
  10:45-11:00 Break ( 15 min. )
Thu, Jan 31 PM 
11:00 - 12:00
(2) 11:00-11:30  
(3) 11:30-12:00  
  12:00-13:00 Lunch Break ( 60 min. )
Thu, Jan 31 PM 
13:00 - 14:30
(4) 13:00-13:45  
(5)
ICD
13:45-14:30 [Invited Talk]
GPU/GPGPU trends and development approaches in DMP ICD2012-123
Eisaku Ohbuchi, Yukitaka Takemura (DMP)
  14:30-14:40 Break ( 10 min. )
Thu, Jan 31 PM 
14:40 - 16:10
(6) 14:40-15:25  
(7)
ICD
15:25-16:10 [Invited Talk]
Real-Time Event Processing on Reconfigurable Hardware ICD2012-124
Hiroaki Inoue, Takashi Takenaka (NEC)
  16:10-16:20 Break ( 10 min. )
Thu, Jan 31 PM 
16:20 - 17:50
(8) 16:20-17:50  
Fri, Feb 1 AM 
10:00 - 11:00
(9) 10:00-10:30  
(10) 10:30-11:00  
  11:00-11:10 Break ( 10 min. )
Fri, Feb 1 PM 
11:10 - 12:10
(11)
ICD
11:10-11:40 Data management algorithm for 3D Hybrid ReRAM/MLC NAND SSD and its performance evaluation ICD2012-125 Shogo Hachiya, Kousuke Miyaji, Koh Johguchi, Ken Takeuchi (Chuo Univ.)
(12)
ICD
11:40-12:10 Programming Circuit of Multi-level ReRAM Utilizing Voltage Sense-Amplifier ICD2012-126 Taiki Ibe, Kazuya Nakayama, Akio Kitagawa (Kanazawa Univ.)
  12:10-13:30 Lunch Break ( 80 min. )
Fri, Feb 1 PM 
13:30 - 15:30
(13) 13:30-14:00  
(14) 14:00-14:30  
(15) 14:30-15:00  
(16) 15:00-15:30  

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 10 minutes for discussion.
Invited TalkEach speech will have 35 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
IPSJ-ARC Special Interest Group on Computer Architecture (IPSJ-ARC)   [Latest Schedule]
Contact Address Keiji KIMURA (Waseda Univ.)
TEL 03-3203-4481, FAX 03-3203-4523
E-: al 
ICD Technical Committee on Integrated Circuits and Devices (ICD)   [Latest Schedule]
Contact Address Osamu WATANABE (Toshiba Corporation)
TEL 044-549-2283, FAX 044-520-1806
E-: o7beba 


Last modified: 2013-01-28 10:35:05


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to ICD Schedule Page]   /   [Return to IPSJ-ARC Schedule Page]   /  
 
 Go Top  Go Back   Prev IPSJ-ARC Conf / Next IPSJ-ARC Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan